Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Need to increase blood sugar. Consumed coke and tarts. Recommendations?

Yes, i was getting ready to go to bed and went to adminster 26 units of lomg acting insulin . I realized after injecting it was my short term. My blood sugar was 91 and I have now eaten 2 pop tarts and drank two full glases of coke. Im on carb counting and my bolus scale is 1 unit to every 7 carbs. I calculated that i would need to have 150 carbs to treat this. The two glasses of coke and two pop tarts came out with a total of about 160 carbs. Should i be okay the way i did this?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

IF YOU WANT TO INCREASE YOUR BLOOD SUGARS SUDDENLY, I WILL ADVICE YOU TO HAVE DEXTROSE CONTAINING FOOD. NOW A DAYS DEXTROSE PELLETS HAVE COME TO MARKET LIKE HYPOTAB WHICH IS VERY USEFUL, YOU WILL BE ABLE TO INCREASE YOUR SUGARS WITH IN FIVE MINUTES
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor